# SDR MASA20220329147

- Difficulty date: October 15, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: MM67035301025
- Part serial: NA
- Condition: Corroded
- Location: Aft Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 9LBL IN STA. FS= 985 TO FS= 1088 AT AFT BAGGAGE BAY |CORRECTIVE ACTION: SECTION FLOOR BEAM 9LBL IN STA. FS= 985 TO FS= 1088 AT AFT BAGGAGE BAY WAS REPLACED PER CRJ-900 SRM 53-00-41-201-001-A03.
